Pseudodifferential operators on differential groupoids

Victor Nistor, Alan Weinstein, Xu Ping

Research output: Contribution to journalArticlepeer-review

108 Scopus citations

Abstract

We construct an algebra of pseudodifferential operators on each groupoid in a class that generalizes differentiable groupoids to allow manifolds with corners. We show that this construction encompasses many examples. The subalgebra of regularizing operators is identified with the smooth algebra of the groupoid, in the sense of non-commutative geometry. Symbol calculus for our algebra lies in the Poisson algebra of functions on the dual of the Lie algebroid of the groupoid. As applications, we give a new proof of the Poincaré-Birkhoff-Witt theorem for Lie algebroids and a concrete quantization of the Lie-Poisson structure on the dual A* of a Lie algebroid.

Original languageEnglish (US)
Pages (from-to)117-152
Number of pages36
JournalPacific Journal of Mathematics
Volume189
Issue number1
DOIs
StatePublished - May 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Pseudodifferential operators on differential groupoids'. Together they form a unique fingerprint.

Cite this